Skip navigation

Please use this identifier to cite or link to this item:
Title: Some generalization of Cauchy’s and Wilson’s functional equations on abelian groups
Authors: Łukasik, Radosław
Keywords: Wilson’s functional equation; Cauchy’s functional equation
Issue Date: 2015
Citation: Aequationes Mathematicae, Vol. 89, no. 3 (2015), s. 591-603
Abstract: We find the solutions f, g, h: G → X, α: G → K of the functional equation λ∈K f(x + λy) = |K|g(x) + α(x)h(y), x,y∈ G, where (G, +) is an abelian group, K is a finite, abelian subgroup of the automorphism group of G,X is a linear space over the field K ∈ {R,C}.
DOI: 10.1007/s00010-013-0244-4
ISSN: 0001-9054
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Lukasik_Some_generalization_of_Cauchys_and_Wilsons.pdf501,64 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons